MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23534107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Company representative reported the following: "after a surgery was successfully completed, i was putting the instruments back into the tray and noticed the grey knob to lock the targeting arm to the nail adaptor was cracked.".
 
Additional Manufacturer Narrative
Correction: section d4 (lot #).The reported event could be confirmed.The returned device confirms the event: a crack could be verified at the grey tightening knob.Investigation determined that a manufacturing agent used at the supplier was leading to cracks in the knob.In order to address this, a nonconformity has been raised.A review of the device history for the reported lot did not indicate any abnormalities.A review of the labeling did not indicate any abnormalities.No indications of design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
TARGETING ARM TIBIA T2 ALPHA? TIBIA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8858054
Report Number0009610622-2019-00602
Device Sequence Number16255917
Product Code HSB
UDI-Device Identifier07613327357080
UDI-Public07613327357080
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23534107
Device Lot NumberKME912402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1